Connectivity in the Commercial Internet

Crémer, Jacques, Rey, Patrick and Tirole, Jean (2000) Connectivity in the Commercial Internet. Journal of Industrial Economics, vol. 48 (n° 4). pp. 433-472.

This is the latest version of this item.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/693
Item Type: Article
Language: English
Date: December 2000
Refereed: Yes
Place of Publication: Oxford
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:45
Last Modified: 21 Mar 2018 15:09
OAI ID: oai:tse-fr.eu:693
URI: http://publications.ut-capitole.fr/id/eprint/1008

Available Versions of this Item

Actions (login required)

View Item View Item